# SDR HEEA082418

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,115 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Fitting
- Part number: 1945E81
- Condition: Worn
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL FITTING IS WORN. SCRAPPED.
